# SDR F3LA2010072500509

- Difficulty date: September 23, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2318
- Aircraft time: 21,487 hours, 10,503 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D537424100000
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK NON ROUTINE N0479, AFT CARGO FLOOR PANEL 151PE HAS A 2 EACH PUCTURES. REPAIR USING GLASS CLOH WET LAYUP IAW A319 SRN 53-00 PARA 8 B.
